The closure under division and a characterization of the recognizable 𝒵-subsets
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 30 (1996) no. 3, p. 209-230
@article{ITA_1996__30_3_209_0,
     author = {Kobayashi, Nami},
     title = {The closure under division and a characterization of the recognizable $\mathcal {Z}$-subsets},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     publisher = {EDP-Sciences},
     volume = {30},
     number = {3},
     year = {1996},
     pages = {209-230},
     zbl = {0860.68073},
     mrnumber = {1415829},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1996__30_3_209_0}
}
Kobayashi, Nami. The closure under division and a characterization of the recognizable $\mathcal {Z}$-subsets. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 30 (1996) no. 3, pp. 209-230. http://www.numdam.org/item/ITA_1996__30_3_209_0/

1. J. Berstel and C. Reutenauer, Les Séries Rationnelles et Leurs Langages, Masson, Paris, 1984. | MR 745968 | Zbl 0573.68037

2. S. Eilenberg, Automata, Languages and Machines, vol. A, Academic Press, New York, 1974. | MR 530382 | Zbl 0317.94045

3. K. Hashiguchi, A Decision Procedure for the Order of Regular Events, Theoret. Comput. Sci., 1979, 8, pp. 69-72. | MR 523661 | Zbl 0419.68088

4. K. Hashiguchi, Limitedness Theorem on Finite Automata with Distance Functions, J. Comput. System Sci., 1982, 24, 2, pp. 233-244. | MR 661652 | Zbl 0513.68051

5. K. Hashiguchi, Improved Limitedness Theorem on Finite Automata with Distance Functions, Theoret. Comput. Sci., 1990, 72, pp. 27-38. | MR 1065598 | Zbl 0693.68031

6. K. Hashiguchi, Algorithms for Determining Relative Star Height and Star Height, Inform. and Comput., 1988, 78, pp. 124-169. | MR 955580 | Zbl 0668.68081

7. N. Kobayashi, Propriedades de M-subconjuntos Reconhecíveis de um Monóide Livre, Tese de Doutorado, Departamento de Ciência da Computação, Instituto de Matemática e Estatística da Universidade de São Paulo, 1991.

8. N. Kobayashi, Properties of Recognizable M-subsets of a Free Monoid, Lecture Notes in Comput. Sci., 583, I. Simon (Ed.), Springer-Verlag, Proceedings of LATIN'92, 1st Latin American Symposium on Theoretical INformatics, São Paulo, Brazil, 1992, pp. 314-328. | MR 1253364

9. N. Kobayashi, The Closure Under Division and a Characterization of the Recognizable Z-subsets, Technical Report RT-MAC-9415, IME-USP, São Paulo, 1994.

10. D. Krob The Equality Problem for Rational Series with Multiplicities in the Tropical Semiring is Undecidable, Internat. J. Algebra and Comput., 1994, 4, 3, pp. 405-425. | MR 1297148 | Zbl 0834.68058

11. D. Krob, Some Consequences of a Fatou Property of the Tropical Semiring, J. Pure Appl. Algebra, 1994, 93, 3, pp. 231-249. | MR 1275966 | Zbl 0806.68083

12. H. Leung, Limitedness Teorem on Finite Automata with Distance Functions: an Algebraic Proof, Theoret. Comput. Sci., 1991, 81, pp. 137-145. | MR 1103104 | Zbl 0729.68049

13. I. Simon, Limited Subsets of a Free Monoid, in Proc. 19th. Annual Symposium on Foundations of Computer Science, Institute of Electrical and Electronics Engineers, Piscataway, N.J., 1978, pp. 143-150. | MR 539835

14. I. Simon, The Nondeterministic Complexity of a Finite Automaton, in M. Lothaire(ed.), Mots - mélanges offerts à M. P. Schützenberger, pp. 384-400, Hermès, Paris, 1990. | MR 1252678

15. I. Simon, Factorization Forests of Finite Height, Theoret. Comput. Sci., 1990, 72, pp. 65-94. | MR 1065601 | Zbl 0693.68044

16. I. Simon, Recognizable Sets with Multiplicities in the Tropical Semiring, Lecture Notes in Comput. Sci., 1988, 324, Springer-Verlag, pp. 107-120. | MR 1023416 | Zbl 0656.68086

17. I. Simon, On Semigroups of Matrices over the Tropical Semiring, RAIRO Inform. Théor. Appl., 1994, 28, pp. 277-294. | Numdam | MR 1282449 | Zbl 0888.68086